Determine the value d(M(G)) for non-abelian p-groups of order q = pnk of Nilpotency c

Behnam Razzaghmaneshi


In this paper we prove that if n, k and t be positive integer numbers such that t < k < n and G is a non abelian p-group of order pnk  with derived subgroup of order pkt  and nilpotency class c, then the minimal number of generators of G is at most p1 2 ((nt+kt−2)(2c−1)(ntkt−1)+n. In particular, |M(G)| _ p1 2 (n(k+1)−2)(n(k−1)−1)+n, and the equality holds in this last bound if and only if n = 1 and G = H ×Z, where H is extra special p-group of order p3n and exponent p, and Z is an elementary abelian p-group.


Schur multiplier, elementary abelian, p-group, extra special

Full Text:



Berkovich, Ya.G., On the order of the commutator subgroups and the Schur multiplier of a finite p-group,, J. Algebra, 144. (1991) 269272.

Beyl, F.R., and J. Tappe, Group Extensions, Representations and the Schur Multiplicator,, Vol. 958, SpringerVerlag, Berlin/Heidelberg/New York, 1972.

Ellis, G., On the Schur multiplier of p-group,, Comm. Algebra. 27(9), (1999), 4173-4177.

Gaschutz, W., Neubu¨ser, J. and Yen. T., U¨ ber den Multiplikator von p-Gruppen, Math. Z. 100 (1967), 93-96.

Green, J.A., On the number of automorphisms of a finite group,, Proc. Roy. Soc. A 237 (1956) 574581.

Jones, M.R., Multiplicators of p-groups,, Math. Z. 127 (1972) 165166.

Jones, M.R., Some inequalities for the multiplicator of a finite group, , Proc. Amer. Math. Soc. 39 (1973) 450456.

Jones, M.R., Some inequalities for the multiplicator of a finite group II, Proc. Amer. Math. Soc. 45 (1974) 167172.

Karpilovsky, G.,The Schur multiplier, London Math. Soc. Monogr. (N.S.) (1987).

Niroomand. P., On the order of Schur multiplier of non-abelian p-groups, J. Algebra 322 (2009), 4479 4482.

Schur, I., ber die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, , J. Reine Angew. Math. 127 (1904) 2050.

Schur, I., Untersuchungen ber die Darstellung der endlichen Gruppen durchgebrochene lineare Substitutionen,, J. Reine Angew. Math. 132 (1907) 85137.

Wiegold, J., The Schur multiplier of p-groups with large derived subgroup groups,, Arch. Math. 95 (2010), 101-103.

Zhou, X., On the order of Schur multipliers of finite p-groups, Comm. Algebra. 22(1), (1994), 1-8.



  • There are currently no refbacks.

Copyright (c) 2020 Behnam Razzaghmaneshi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.